# SDR SWIA2021070159218

- Difficulty date: April 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD5A LOCATION FOUND TO BE CORRODED     (C-CHECK RO 6/29/2021)    REMOVED DAMAGED INTERCOSTAL AND INSTALLED A NEW SERVICABLE INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 REFERING TO DRAWING 601R31902 FOR FASTENERS. M-337 AND 51-900-1002-SKY  ATTACHED WITH NO CHANGE TO WEIGHT AND BALANCE.
